# SDR UALA2010051001574

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 46,337 hours, 5,483 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2LT & 2RT GALLEY BOTTOM EMERGENCY LIGHTS INOPERATIVE.  RELAMPED GALLEY EMERGENCY LIGHTS, OP CHECKS GOOD
